# SDR A6WA20192047071

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE TO WING FAIRING BRACKET CRACKED.    AIRCRAFT REMOVED FROM SERVICE    REPLACED BRACKET IAW CRJ 200 SRM 51-42-06.
